CSpace  > 数学所
相通连续Domain的若干特征定理
尚云1; 赵彬2
2005
Source Publication数学研究与评论
ISSN1000-341X
Volume025Issue:004Pages:734
Abstract首先引入了相通连续Domain的概念,利用主理想及连通闭集刻画了相通连续Domain;其次考察了相通完备偏序集的定向完备化,得到了一些好的结果.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47913
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.陕西师范大学
Recommended Citation
GB/T 7714
尚云,赵彬. 相通连续Domain的若干特征定理[J]. 数学研究与评论,2005,025(004):734.
APA 尚云,&赵彬.(2005).相通连续Domain的若干特征定理.数学研究与评论,025(004),734.
MLA 尚云,et al."相通连续Domain的若干特征定理".数学研究与评论 025.004(2005):734.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[尚云]'s Articles
[赵彬]'s Articles
Baidu academic
Similar articles in Baidu academic
[尚云]'s Articles
[赵彬]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[尚云]'s Articles
[赵彬]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.